# SDR SWIA2020081251776

- Difficulty date: July 23, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R BETWEEN F.S. 319 AND F.S. 333 HAS EVIDENCE OF CORROSION    (C-CHECK) RO 8/10/2020    REMOVED AND INSTALLED NEW STRINGER AT STGR 22R AT FS 315 TO 349 REF. CRJ 700 SRM AND DWG. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
